# SDR ASAA9880040

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - FLT 446 - PRIOR TO DEPARTURE, THE EMERGENCY FLOOR TRACK LIGHTS IN THE FIRST CLASS CABIN WERE INOPERATIVE.  REPLACED THE BATTERY PACK AND REPAIRING WIRING IN PART OF SECTION, LIGHTS OPERATED NORMALLY.  (M)
